# SDR USAA990193

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48139
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Part time: 42,478 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND 41.5 INCH LONG, LEVEL 1 CORROSION AT ENTRANCE FLOOR SUPPORT 39 EXTRUSION, LIGHT CORROSION FULL LENGTH. CORROSION LEVEL 1, CORROSION TASK NR C46-53303. REPLACED SUPPORT WITH MODIFIED PART NR 992348429.  (M)
